• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Coming off Invega Sustenna (Paliperidone) v3

Status
Not open for further replies.

John78

Bluelighter
Joined
May 11, 2020
Messages
321
I had 3 shots do you think i ll recover quicker ? Please answer i m desperate
most likely. you won't take as long as the people that have been on it for 1+ years.
i had 3 injections too. I don't expect anything over 12 - 18 months personally. it's such a miniscule amount and I had moderate doses; 2 156mg and 1 117mg. on this graph thing i used to look at shows that 1 156 takes 8 months i think it was. that'd be the mid rang compared to other doses. what mg did you get?
 
Last edited:

Cxmpromised

Bluelighter
Joined
Jul 28, 2020
Messages
104
most likely. you won't take as long as the people that have been on it for 1+ years.
i had 3 injections too. I don't expect anything over 12 - 18 months personally. it's such a miniscule amount and I had moderate doses; 2 156mg and 1 117mg. on this graph thing i used to look at shows that 1 156 takes 8 months i think it was. that'd be the mid rang compared to other doses. what mg did you get?
350 mg of xeplion so i think its more mg for invega
 

John78

Bluelighter
Joined
May 11, 2020
Messages
321
350 mg of xeplion so i think its more mg for invega
you sure it's 350? highest is 150 with xeplion. or are you counting them together? if not then that's absurd and i don't understand why they'd give you so much.
 

mrwelladjusted

Bluelighter
Joined
Jul 9, 2020
Messages
125
you sure it's 350? highest is 150 with xeplion. or are you counting them together? if not then that's absurd and i don't understand why they'd give you so much.
I'm addressing this one to you, cause you seem to be most knowledgeable with pharmacokinetics right now. During the past 6 months I've been looking for interactions that Abilify may cause with other drugs, so I was cautious not to take those that interact with each other. So ever since they've given me an Abilify shot, I was taking big doses of propranolol on a daily basis. Of course I've checked whether or not propranolol and Abilify cause an interaction, on the drugs.com site it only says that "ARIPiprazole and propranolol may have additive effects in lowering your blood pressure.", so there was no information about propranol raising up the levels of Abilify, I was relieved because I must take a betabloker. Yesterday I somehow have found this information that propranolol is an inhibitor of CYP2D6 isoenzyme, of which Abilify is a substrate. I just couldn't believe it at that moment. So I've done some research and it said that propranolol increased the levels of haloperidol for example by a great amount. I felt doomed. You know, with Invega it's more simple because I think it doesn't use the most common CYP2D6 and CYP3A4, so there's not many interactions with drugs, but it's not the same way for Abilify. So I went to my psychiatrist and told her about my thoughts on this, she said that Abilify for sure is out of my system already and that she can't prescribe me another betabloker because only propranolol is registered for anxiety (I was about to ask for atenolol which is metabolised in the liver only by 10% at most, so it's not that bad). I don't really know what to do at this point, it's terrible. I was taking 40mg of propranolol twice daily which is a big dose. Is this possible that throughout all these months I was unconsciously slowing down the metabolism of Abilify by a great degree? I didn't take propranolol the last evening, so I want to check if today and tomorrow I'm gonna feel some difference, but I can't not take it forever, otherwise I'll have the resting heart rate of 120 BPM and about 200 when talking to people, it's impossible to deal with.
 

mrwelladjusted

Bluelighter
Joined
Jul 9, 2020
Messages
125
By the way, I don't understand how these pharmacokinetics work to be honest, even though I've been reading about this stuff a lot lately. If you give an enzyme inducer, you speed up the metabolism of the drug, which is obvious. But at the same time you cause a greater amount of the drug being released into your bloodstream, so you experience more side effects. By analogy, if you give an enzyme inhibitor, it slows down the drug's metabolism, so you should in theory experience less side effects, because there's less of the drug in your bloodstream, even though there's more of it in your system not being metabolised by the liver yet. So why is it that both inducers and inhibitors cause a greater amount of side effects? I once took a 5mg pill of escitalopram which is a CYP2D6 inhibitor, so I experienced huge akathisia for a week (why, if an enzyme inhibitor caused less of the drug being released into your bloodstream?). And once I burned off a few kilogrammes of fat which should be equivalent to an enzyme inducer, because there was more of the substance released into my bloodstream, but the metabolism was faster. And I also have experienced huge akathisia back then. Why does both inducing and inhibiting cause more side effects, something's not right here.
 

mrwelladjusted

Bluelighter
Joined
Jul 9, 2020
Messages
125
Alright, sorry for the spam, but this is so confusing, I have to write everything what's on my mind right now. When I thought about this, I came to the conclusion that both enzyme inducers and inhibitors have no effect on how fast the drug is being released of out the fat tissues. Correct me if I'm wrong. The rate of releasing the substance out of our fat tissues should always be the same, I guess. Out livers don't control it in any way, do they? When the inhibitor or inducer is administered, it affects the metabolism of drug molecules that will reach the liver with the blood, and does not affect the rate of release of the substance stored in other tissues or associated with proteins into the blood. So what happens if we take an inhibitor? The rate of the release of the drug from fat tissues doesn't change, but the liver is metabolising the drug in a slower rate, so there's constant release of the drug from fat tissues (always at the same rate), but the inhibitor makes our livers metabolize the drug slower, so there's more of the drug in our bloodstreams (easy, isn't it?). If we take an inducer, again, the rate in which the drug is being released from fat tissues is still the same, but the liver metabolizes the drug faster, so we're not influenced by it that much.

My conclusion is: taking an inducer could be the best thing to do. We won't eliminate the drug any faster, but this will allow us to experience less side effects, it seems logical to me. Maybe I was feeling so bad because I was constantly taking this propranolol which was causing a slower metabolism (but the drug was being removed always in a constant pace).

I may be wrong about this, so don't take it seriously, I would like more experienced users to express themselves about this matter.
 
Status
Not open for further replies.
Top